# SDR A6WA200940161

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Sill Landing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) CRACKS FOUND ON CARGO LOWER SILL, FS 589 AND FS 605.  LOWER SILL LANDING PLATE BTW FS 589 AND FS 605 REPAIRED IAW REO 601R-53-61-433.  (K)
